# SDR SWIA200413115

- Difficulty date: March 2, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 28,664 hours, 37,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET UNDER PILOT WINDOW CRACKED (MARKED).  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED SUPPORT BRACKET UNDER PILOT WINDOW IAW SRM 53-00-04.
